# SDR ASAA11510578

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 15,440 hours, 4,980 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT QUADRANT OF COPILOT FMC MENU KEYS IS BURNED OUT.  REPLACED AND TESTED F/O'S MCDU KEYBOARD PER MM 34 61 01 000 801 / MM 34 61 01 400 801, OPS NORMAL.
